Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 1, Pages 30–39 (Mi mz1919)  

This article is cited in 13 scientific papers (total in 13 papers)

Best linear methods of approximation and widths of classes of analytic functions in a disk

S. B. Vakarchuk

Institute of Geotechnical Mechanics

Full text: PDF file (761 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:1, 21–27

Bibliographic databases:

Received: 26.01.1994

Citation: S. B. Vakarchuk, “Best linear methods of approximation and widths of classes of analytic functions in a disk”, Mat. Zametki, 57:1 (1995), 30–39; Math. Notes, 57:1 (1995), 21–27

Citation in format AMSBIB
\Bibitem{Vak95}
\by S.~B.~Vakarchuk
\paper Best linear methods of approximation and widths of classes of analytic functions in a disk
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 1
\pages 30--39
\mathnet{http://mi.mathnet.ru/mz1919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339210}
\zmath{https://zbmath.org/?q=an:0862.41018}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 1
\pages 21--27
\crossref{https://doi.org/10.1007/BF02309390}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TA13700003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1919
  • http://mi.mathnet.ru/eng/mz/v57/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “On the best linear approximation methods and the widths of certain classes of analytic functions”, Math. Notes, 65:2 (1999), 153–158  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. B. Vakarchuk, “Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods”, Math. Notes, 72:5 (2002), 615–619  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Shabozov, MS, “Widths of some classes of analytic functions in the Bergman space”, Doklady Mathematics, 65:2 (2002), 194  mathscinet  isi
    4. Shabozov, MS, “On the best approximation and exact evaluation of the widths of some classes of functions in the Bergman space B-p, 1 <= p <=infinity”, Doklady Mathematics, 74:2 (2006), 708  crossref  zmath  isi
    5. Shabozov, MS, “On the best approximation of some classes of analytic functions in weighted Bergman spaces”, Doklady Mathematics, 75:1 (2007), 97  crossref  isi
    6. S. B. Vakarchuk, V. I. Zabutnaya, “Best Linear Approximation Methods for Functions of Taikov Classes in the Hardy spaces $H_{q,\rho}$, $q\ge1$, $0<\rho\le1$”, Math. Notes, 85:3 (2009), 322–327  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sb. Math., 201:8 (2010), 1091–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. Shabozov M.Sh., Kholmamadova Sh.A., “O poperechnikakh nekotorykh klassov analiticheskikh v kruge funktsii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 48–59  elib
    9. M. S. Saidusainov, “O nailuchshikh lineinykh metodakh priblizheniya nekotorykh klassov analiticheskikh funktsii v vesovom prostranstve Bergmana”, Chebyshevskii sb., 17:1 (2016), 240–253  mathnet  elib
    10. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Siberian Math. J., 57:2 (2016), 369–376  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Langarshoev M.R., “On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space”, Ukr. Math. J., 67:10 (2016), 1537–1551  crossref  mathscinet  isi  elib  scopus
    12. Mukim S. Saidusajnov, “$\mathcal{K}$-functionals and exact values of $n$-widths in the Bergman space”, Ural Math. J., 3:2 (2017), 74–81  mathnet  crossref  mathscinet
    13. M. Sh. Shabozov, M. R. Langarshoev, “Best linear approximation methods for some classes of analytic functions on the unit disk”, Siberian Math. J., 60:6 (2019), 1101–1108  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:386
    Full text:104
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021